# SDR HALA2023020300025

- Difficulty date: January 27, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 46,439 hours, 7,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 384 FOUND SEAT TRACK CORROSION AT LH Y1959 FR 25.5 TO 37.5. CORRECTIVE ACTION: SEAT TRACK REPLACED IAW SRM 51-72-11 AND SRM 51-42-11. (2612089)
